×

Control aspects in nonlinear Hill’s equation. (English) Zbl 1221.34166

Summary: The Hill’s equations – even in the linear original version – describe phenomena having chaotic flavor. The theory of the so called intervals of instability in the equation provides the precise description for most of these phenomena. Considerations on nonlinearities into the Hill’s equation is a quite recent task. The linearized version for almost of these systems reduces it to the Hill’s classical linear one. In this paper, some indicative facts are pointed out on the possibility of having the linear system stabilizable and/or exactly controllable. As consequence of such an approach we get results having strong classical aspects, like the one talking about location of parameters in intervals of stability. A result for nonlinear proper periodic controls, is considered too.

MSC:

34H15 Stabilization of solutions to ordinary differential equations
34B30 Special ordinary differential equations (Mathieu, Hill, Bessel, etc.)
34H05 Control problems involving ordinary differential equations
93B05 Controllability
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Magnus, W.; Winkler, S., Hill’s equation (1966), J. Wiley: J. Wiley New York · Zbl 0158.09604
[2] Alfimov, G. L.; Konotop, V. V., On the existence of gap solitons, Physica D, 146, 307-327 (2000) · Zbl 0978.35069
[3] Alfimov, G. L.; Konotop, V. V.; Salerno, M., Matter solitons in Bose-Einstein condensates with optical lattices, Europhys. Lett., 58, 7-13 (2002)
[4] Mahmoud, G. M.; Bountis, T.; Ahmed, S. A., Stability analysis for systems of nonlinear Hill’s equations, Physica A, 286, 133-146 (2000) · Zbl 1053.34518
[5] Torres, P. J., Non-trivial periodic solutions of a non-linear Hill’s equation with positively homogeneous term, Nonlinear An., 841-844 (2005) · Zbl 1105.34025
[6] Damasceno BC, Barbanti L. Adaptive control in Hill’s equations [preprint].; Damasceno BC, Barbanti L. Adaptive control in Hill’s equations [preprint].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.